# SDR DALA2018021600959

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,413 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 270-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACKED FLOOR SUPPORT,  BL 0 BETWEEN BS 270 TO 294.5.  MAINTENANCE REPLACED THE FLOOR SUPPORT IAW SRM  51-10-02, AND DRAWING 141A5400.
